# SDR UPS99830499

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5764343507
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FS 1040 FRAME CAP IS CORRODED BEYOND LIMITS BETWEEN LBL 28 TO RBL 28.  REMOVED AND REPLACED THE FRAME CAP IAW SRM 51-1-20D.
